Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

$21.59

Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps. Packaged for individual use to replenish first aid stations and kits. Contains: Ibuprofen; Description: 2/Pack; For Use With: ACM-14302, ACM-14303, ACM-5000; Mounting: No.Note: This is a non-returnable item.